# SDR IPXA2023080905497

- Difficulty date: July 28, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 29,329 hours, 19,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAULT-LOWER FUSELAGE SKIN GOUGE AT STA 550 AND 560 STRINGERS 28L AND 29L. DOT119-001 SUPPLEMETAL INSPECTION REQUIREMENTS DEREFFED IAW B757-200PF REV 117.00, SRM 53-00-01-2R, REPAIR 29.
